DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.47 No.6 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/759

Title: C型慢性肝炎に対するIFN療法後にネフローゼ症候群を発症した1例
Other Titles: A CASE OF NEPHROTIC SYNDROME AFTER ALPHA INTERFERON THERAPY FOR CHRONIC HEPATITIS C
Authors: 山本, 雄太
山野, 繁
岩野, 正之
椎木, 英夫
土肥, 和紘
Keywords: cryoglobulin
Issue Date: 31-Dec-1996
Publisher: 奈良医学会
Citation: 奈良医学雑誌 Vol.47 No.6 p.325-330
Abstract: A 55-year-old female presenting with nephrotic syndrome one month after alpha interferon therapy for chronic hepatitis type C is reported. Leg edema and abdominal fullness appeared 1 month after alpha interferon therapy. Urinalysis revealed 4.8 g/day of proteinuria. Laboratory examinations disclosed hypoalbuminemia (1.9 g/dl), positive for HCV antibody and HCV-RNA. Cryoglobulins could not be found. Light microscopic findings of renal biopsy revealed mild expansion of the mesangial area and spike-like structure along the outer aspect of capillary walls. Immunofluorescent examination of the renal biopsy demonstrated granular staining of IgG along the capillary walls. She was diagnosed as having nephrotic syndrome due to membranous nephropathy. She was treated with oral administration of predonisolone in an initial dosage of 30 mg/day and cyclophos- phamide in an initial dosage of 50 mg/day. The therapy was markedly effective for this case. We discuss the relationship among HCV, interferon, and nephrotic syndrome.
URI: http://hdl.handle.net/10564/759
ISSN: 04695550
13450069
Appears in Collections:Vol.47 No.6

Files in This Item:

File Description SizeFormat
325-330p.C型慢性肝炎に対するIFN療法後にネフローゼ症候群を発症した1例.pdf1.61 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback